question-icon

What causes double vision and dizziness?

default
Posted on Mon, 25 Jul 2016
Question: I have double vision, and it's hard for me to stand/walk because my body isn't letting me control it - I keep on shaking
doctor
Answered by Dr. Alexander H. Sheppe (14 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

The first step to figuring this out is to visit a neurologist for a full in-person physical exam. Based on that, they may want to do additional bloodwork or an MRI. If these are negative, it is entirely possible these are somatic symptoms of anxiety. This could be alleviated by increasing your antidepressant dosage. I would also consider decreasing the number of supplements you are taking, as these are unregulated and may contain compounds such as mercury that are neurotoxic.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2238 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes double vision and dizziness?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. The first step to figuring this out is to visit a neurologist for a full in-person physical exam. Based on that, they may want to do additional bloodwork or an MRI. If these are negative, it is entirely possible these are somatic symptoms of anxiety. This could be alleviated by increasing your antidepressant dosage. I would also consider decreasing the number of supplements you are taking, as these are unregulated and may contain compounds such as mercury that are neurotoxic. Please remember to rate and close this answer thread when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers